MathSciNet Relay Station
MathSciNet bibliographic data
MR1990632 42B35 (28A80 46F05)
Shapiro, Victor L. Fractals and distributions on the $N$-torus. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3431–3440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement